| Model Number |
ATL2001 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Smoking (1585); Material Deformation (2976); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section e initial reporter: the initial reporter's first and last names and phone number are not available due to regional privacy laws.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of an autolog wash kit, the customer reported audible noises from the bowl area and abnormal odors.The customer also stated that the bowl was damaged.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the noise started shortly after the start of the rotation.The bowl was broken, and there was no damage on the instrument.The bowl or tubing was not re-seated.There was no patient blood loss due to reported issue, and no transfusion required.The mentioned abnormal odor had a burning smell.Medtronic received additional information that there was a leak from the bowl.